MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORBITER ST; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION ORBITER ST; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86730
Medical Device Problem Codes Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
User facility medwatch # (b)(4).It was reported that catheter tip damage occurred.During a mapping and ablation procedure for supraventricular tachycardia (svt), the orbiter st catheter was difficult to maneuver in both directions per the physician.The physician placed it in the body and after a period of time, it was determined that the catheter was not working properly and removed immediately.The catheter was noted to have damage at the diagnostic tip, the metal was exposed.There was no harm to the patient.

Brand Name
ORBITER ST
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8611599
Report Number2134265-2019-05290
Device Sequence Number11268127
Product Code DRF
UDI-Device Identifier08714729877776
UDI-Public08714729877776
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K992373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Model Number86730
Device Catalogue Number86730
Device Lot Number0022648137
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/15/2019
Patient Sequence Number1